# SDR AALA202511073184

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 87,732 hours, 11,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLEANING STAFF REPORTS EXIT SIGN ABOVE LH AISLE BY 3L DOOR DETACHED. MAINTENANCE REPLACED EXIT SIGN IAW EA 369596 AND AMM 33-51-11.
